# SDR UPS98827652

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS DISARM CHECK LIGHT INOP.  TIGHTENED LOOSE WIRE ON EMERGENCY DISARM LIGHT SOCKET, OP'S CK GOOD.  LIGHT ON WITH SWTICH IN DISARM POS.
